# SDR QMLA2012081012128

- Difficulty date: August 10, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N146DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9474
- Aircraft time: 86 hours, 348 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

IN LEVEL FLIGHT,  CREW DETECTED ODOR IN AFT CABIN SPREADING FORWARD TO COCKPIT.  NOT ELECTRICAL, BUT MORE OF SOMETHING GETTING VERY HOT BUT NOT QUITE BURNING.   AIR CONDITIONING UNIT WAS SHUTOFF AND THE ODOR DISSIPATED. ACFT RETURNED TO BASE.  MECHANIC  NOTHING COULD BE FOUND AT THIS TIME.  ON NEXT RUN UP A/C UNIT SHUTDOWN AFTER 10 MINUTE GROUND RUN COMPRESSER AND FAN UNITS BUT NO ODOR OCCCURED.  FOUND FAULTY GENERATOR FAILED RELAYS. REPLACED RELAYS. A/C UNIT OPERATES CORRECTLY BUT ODOR RETURNED DURING 10 MINUTE MX FLIGHT.  OPEN
